Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 93, NWS Jackson, MS

July 24, 2017Attala County, Holmes County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 24, 2017, 5:21 PM CDT for Attala County, Holmes County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2017, 5:21 PM CDT (22:21 UTC)
Expired
Jul 24, 2017, 8:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Attala County, MS, Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

450 
WGUS54 KJAN 242221
FFWJAN
MSC007-051-250115-
/O.NEW.KJAN.FF.W.0093.170724T2221Z-170725T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
521 PM CDT MON JUL 24 2017

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Holmes County in central Mississippi...
  Attala County in central Mississippi...

* Until 815 PM CDT

* At 519 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Three to five inches of rain 
  have fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Kosciusko, Durant, Thornton, Franklin, Tchula, Lexington, Goodman,
  Coxburg, Newport, Ebenezer, Bowling Green, Hesterville, Tolarville,
  Brozville, Zama, Howard, Mcadams, Possumneck, Smyrna and Ethel.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3322 8976 3323 8974 3328 8932 3294 8932
      3292 8996 3304 9037 3314 9034 3314 9033
      3325 9031 3331 9033

$$

17

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 4:11 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 24, 4:11 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
411 PM CDT Mon Jul 24 2017

.DISCUSSION...
Tonight and Tuesday:

An upper level disturbance swinging east through the region,
coupled with a very moist airmass, and westerly low level flow
along a theta-e axis, continues to cause showers and storms to
develop and train over the same areas while producing heavy
rainfall across South Central and Southeast Mississippi this
afternoon. This prompted a Flash Flood Watch, that remains in
effect for South Central and Southeast Mississippi until 7 PM,
along with several Flash Flood Warnings and reports of flash
flooding over the area today. My current thinking is, and latest
high-res models agree, that this activity will subside and shift
east southeast out of the area through the afternoon and evening
as low level flow becomes more northwesterly and this better area
of convergence responsible for the redevelopment and training of
convection shifts out of the CWA. As a result, I'm currently not
anticipating having to extend the current Flash Flood Watch. In
addition, simply with the loss of daytime heating, convection as a
whole is expected to wane over the CWA during the evening hours.
However, some isolated activity looks to remain possible across
the southern half of the CWA overnight.

On Tuesday, strong high pressure aloft will begin to build east and
back into the forecast area.  This will cause the better rain
chances to shift more to the eastern half of the CWA.  Still, with
the warm moist and unstable airmass over the CWA during the
afternoon, showers and storms are expected to develop across the
forecast area during the heat of the afternoon.  Highs in the low to
mid 90s across locales west of the Mississippi River, primarily
across the Delta, combined with dew points in the middle 70s will
cause heat indices to peak around 100F during the afternoon.  Again,
any convection that develops during the afternoon, will begin to
wane around sunset. /19/

Tuesday night through next Monday morning:

The period will begin with convection slowly winding down through
mid- week & heat stress will be on the increase by mid-late week
before a cold front brings in increasing rain & storm chances &
relief to the recent heat stress issues.

At the start of the period, a strong deep upper ridge will be
centered over the western Plains into the Texas panhandle while
strong zonal flow/disturbance on the top of the mid-upper level
ridge will be moving through the northern Plains/Great Lakes &
through southern Canada while the troughing will be departing the
eastern seaboard. At the surface, a strong surface high will be
situated over the northeast with a lingering frontal boundary
extending southwest well into the Appalachians. Any disturbance
in the Gulf or any perturbations will be slowly on the decrease as
we approach mid-week. As the surface low and cold front shift well
off into the Atlantic Ocean, expect the stalled frontal boundary
to gradually shift east. This will help convection to slowly pull
east by Wednesday & into Thursday. PWs will slowly fall from
around 2+ inches currently on Monday to nearly 1.5-1.75 inches by
late Wednesday & into Thursday. This will help convection to
become more scattered and diurnal. Lapse rates/low-mid level flow
are weak so not expecting much in the way of strong storms.

Heat looks to be the main story as the strong ridging becomes more
amplified & pivots the ridge axis and increasing heights building
from west to east by Thursday & into Friday. This and increasing
boundary layer temperatures at 850mb, 20-21+ deg C each evening,
(some 90-97th+ percentile) will support warming back into the mid
90s or so. We should be able under full sun to reach up to around
95+ degrees, especially around Thursday and with the best warming
near 95-97 degrees in the Delta. With dewpoints peaking in the
low-mid 70s, heat stress will be on the increase. Expanded the
area in the graphic closer to I-55 but kept the HWO the same.
Couldn't rule out some areas being expanded even more or a heat
advisory being possible as we get closer. The hottest and
muggiest day is expected on Thursday. Heat stress & heat related
illnesses will be possible. Make sure to drink plenty of water &
stay cool!

The pattern will change by late week & into the weekend as a cold
front moves into the area. The upper ridge axis will slowly
weaken its grip on our area and begin to build back to the west
over the western Plains & into the Rockies. In addition, a strong
deep trough will amplify over the eastern half of the nation,
east of the Rockies and into the Plains, as a strong surface low &
associated cold front traverse into the northeast CONUS. This
will help drive a more significant cold front with anomalous
moisture, near 2+ inch PWs & 345+K 850mb Theta E, in by around
Friday & especially Saturday. This will help more convection moving
in by Friday afternoon, with the bulk of the rain & storm chances
moving in by the weekend. This will help temper down our heat
stress issues. Lapse rates/flow look meager, but due to high
moisture, there could be some locally heavy downpours with this
cold front. Temperatures will slowly cool down into the mid-upper
80s due to increasing convection Saturday. As a strong high
pressure filters in the wake of the cold front, much drier air,
potentially near 1 inch or so, could move in by Sunday & into
Monday. This will bring temperatures a few degrees below average
and much drier conditions at least through the end of the period.
/DC/

&&

.AVIATION...
18Z TAF discussion:
Due to varying ceilings and convection across the area, a myriad
of flight categories ranging from MVFR to LIFR are currently being
observed at TAF sites across the area this afternoon. This trend
will continue through the remainder of the afternoon, and perhaps
into this evening as convection could linger, especially at KHBG.
Overnight, categories will continue to vary, but mainly from VFR
to IFR due to continued varying ceilings, as lows stratus could
again develop towards day break Tuesday morning. Frequent
lightning and torrential rainfall is expected with storms across
the area today, especially along and south of the Interstate 20
corridor. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  89  74  94 /  37  47  15  22
Meridian      74  88  73  93 /  40  56  20  32
Vicksburg     73  91  73  95 /  34  35  12  11
Hattiesburg   73  88  73  92 /  60  56  20  35
Natchez       72  90  73  92 /  32  27  10  11
Greenville    74  92  75  96 /  19  27  12  11
Greenwood     75  91  74  94 /  20  34  15  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ054-055-
     062>066-072>074.

LA...None.
AR...None.

&&

19/DC
Hazardous weather outlook, Jul 24, 2:31 PM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
231 PM CDT Mon Jul 24 2017

ARZ074-075-MSZ018-019-025>039-251100-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-
Humphreys-Holmes-Attala-Winston-Noxubee-
231 PM CDT Mon Jul 24 2017

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, and
north central Mississippi.

.DAY ONE...Tonight and Tuesday...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday...

Heat stress concerns will trend upwards again Wednesday through
Friday, especially along and west of the Interstate 55 corridor.
Heat advisories may eventually be needed, particularly in
portions of the Arklamiss Delta.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

LAZ007>009-015-016-023>026-MSZ040>053-056>061-251100-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Smith-Jasper-Clarke-Jefferson-Adams-
Franklin MS-
231 PM CDT Mon Jul 24 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Tuesday...

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

Showers and storms producing torrential rainfall, could lead to
locally high rainfall amounts in a short period of time this
afternoon.  Flash flooding is possible, especially in areas that
have seen heavy rain the last few days and where storms train over
the same location.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday...

Heat stress concerns will trend upwards again Wednesday through
Friday, especially along and west of the Interstate 55 corridor.
Heat advisories may eventually be needed, particularly in
portions of the Arklamiss Delta.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ054-055-062>066-072>074-251100-
Copiah-Simpson-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
231 PM CDT Mon Jul 24 2017

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Tuesday...

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

Showers and storms producing torrential rainfall, will lead to
locally high rainfall amounts in a short period of time this
afternoon. Flash flooding is expected, especially in areas that
have seen heavy rain the last few days and where storms train over
the same location.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday...

Heat stress concerns will trend upwards again Wednesday through
Friday, especially along and west of the Interstate 55 corridor.
Heat advisories may eventually be needed, particularly in
portions of the Arklamiss Delta.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

19

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jul 24, 4:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      8 NW LUMBERTON          31.09N 89.53W
07/24/2017                   LAMAR              MS   EMERGENCY MNGR

            WATER OVER ENTREKIN ROAD.

&&

TW
Local storm report, Jul 24, 4:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      9 E LUMBERTON           30.98N 89.30W
07/24/2017                   FORREST            MS   PUBLIC

            FLOOD WATERS OVER THE ROADWAY.

&&

TW
Local storm report, Jul 24, 4:46 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      11 ESE LUMBERTON        30.92N 89.30W
07/24/2017                   FORREST            MS   EMERGENCY MNGR

            WATER ON RED CREEK ROAD.

&&

TW
Special weather statement, Jul 24, 4:50 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
450 PM CDT MON JUL 24 2017

MSZ035-041-042-242215-
Sharkey MS-Humphreys MS-Yazoo MS-
450 PM CDT MON JUL 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO...SOUTH
CENTRAL HUMPHREYS AND EAST CENTRAL SHARKEY COUNTIES UNTIL 515 PM
CDT...

At 450 PM CDT, Meteorologists were tracking a strong thunderstorm
near Holly Bluff, or 13 miles east of Rolling Fork, moving south at
10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Holly Bluff around 510 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3296 9073 3295 9051 3278 9053 3279 9080
TIME...MOT...LOC 2150Z 006DEG 11KT 3288 9065

17
Special weather statement, Jul 24, 4:53 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
453 PM CDT MON JUL 24 2017

MSZ036-242230-
Holmes MS-
453 PM CDT MON JUL 24 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOLMES COUNTY UNTIL 530
PM CDT...

At 453 PM CDT, Meteorologists were tracking a strong thunderstorm
near Tchula, or 9 miles southwest of Black Hawk, moving south at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Lexington around 520 PM CDT.
  Howard around 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3325 9018 3325 8994 3305 8994 3305 9027
TIME...MOT...LOC 2153Z 006DEG 11KT 3321 9011

17
Special weather statement, Jul 24, 4:58 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
458 PM CDT MON JUL 24 2017

MSZ018-019-242230-
Sunflower MS-Bolivar MS-
458 PM CDT MON JUL 24 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUNFLOWER AND
SOUTHEASTERN BOLIVAR COUNTIES UNTIL 530 PM CDT...

At 458 PM CDT, Meteorologists were tracking a strong thunderstorm
near Boyle, or near Cleveland, moving south at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Boyle around 505 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3378 9072 3376 9057 3359 9057 3362 9080
TIME...MOT...LOC 2158Z 011DEG 11KT 3371 9066

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:26 AM CDTSpecial Weather StatementJANLamar64 min
Jul 24, 7:14 AM CDTFlash Flood WarningJANForrest3 hr
Jul 24, 10:42 AM CDTSpecial Weather StatementJANCopiah, Jefferson Davis, Lawrence, Lincoln63 min
Jul 24, 10:57 AM CDTFlash Flood WarningJANForrest, Lamar3 hr
Jul 24, 11:01 AM CDTFlash Flood WarningJANCopiah, Lincoln3 hr
Jul 24, 11:22 AM CDTFlash Flood WatchJANCopiah, Covington, Forrest, Jefferson Davis, Jones, Lamar and 4 more8 hr
Jul 24, 12:20 PM CDTSpecial Weather StatementJANRankin55 min
Jul 24, 12:35 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence55 min
Jul 24, 12:52 PM CDTFlash Flood WarningJANRankin98 min
Jul 24, 1:35 PM CDTSpecial Weather StatementJANFranklin, Lincoln55 min
Jul 24, 1:40 PM CDTSpecial Weather StatementJANClaiborne50 min
Jul 24, 1:57 PM CDTFlash Flood WarningJANForrest, Lamar3 hr
Jul 24, 1:59 PM CDTAreal Flood WarningJANLincoln3 hr
Jul 24, 2:31 PM CDTSpecial Weather StatementJANMarion44 min
Jul 24, 2:37 PM CDTSpecial Weather StatementJANClaiborne38 min
Jul 24, 3:58 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 24, 4:13 PM CDTSpecial Weather StatementJANHolmes32 min
Jul 24, 4:33 PM CDTSpecial Weather StatementJANAttala27 min
Jul 24, 4:37 PM CDTSpecial Weather StatementJANAttala23 min
Jul 24, 4:50 PM CDTSpecial Weather StatementJANSharkey25 min
Jul 24, 4:53 PM CDTSpecial Weather StatementJANHolmes37 min
Jul 24, 4:58 PM CDTSpecial Weather StatementJANSunflower32 min
Jul 24, 5:25 PM CDTSpecial Weather StatementJANSharkey35 min
Jul 24, 5:36 PM CDTSpecial Weather StatementJANLeflore24 min
Jul 24, 5:45 PM CDTSpecial Weather StatementJANNoxubee30 min
Jul 24, 5:58 PM CDTSpecial Weather StatementJANWebster32 min
Jul 24, 6:19 PM CDTSpecial Weather StatementJANOktibbeha26 min
Jul 24, 6:22 PM CDTSevere Thunderstorm WarningJANOktibbeha24 min
Jul 24, 6:30 PM CDTSpecial Weather StatementJANSharkey30 min

Nearby

Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.